# SDR USAA2012022800022

- Difficulty date: February 24, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,630 hours, 7,271 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: F5746219800900
- Part serial: SA1396
- Condition: Broken
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - BROKEN EDGE ON RIGHT WING NR 1 SLAT AT UPPER SURFACE APPROX 2.88 INCHES FROM OUTBOARD END OF SLAT.  REPAIRED RIGHT WING NR 1 SLAT IAW EA 134608.
